# SDR REXA201000038

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 16,263 hours, 13,889 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR DISAGREE MESSAGE.  QRH COMPLETED, ALL INDICATION NORMAL AFTER GEAR CYCLED, FOUND NR 3 HYD SYS TO BE OVERSERVICED.  REMOVED HYD FLUID TO 60 PERCENT IAW AMM 32-30-00.
